# SDR ASAA0792304

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A75101
- Condition: Broken
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR SUPPORT INTERCOSTAL AT BS 500G TO 500H RBL 24 FOUND BROKEN FWD CARGO PIT FLOOR SUPPORT INTERCOSTAL AT BS 500G TO 500H RBL 24.  REPLACED WITH MADE REPAIR PART IAW B 737 900 SRM 53 30 53.
